# SDR CHIR2011100300001

- Difficulty date: October 3, 2011
- Submitted: October 8, 2011
- Operation: General aviation
- Make and model: Boeing 234
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 114DS2511
- Part serial: ALKY
- Condition: Spalled
- Location: Transmission
- Part time: 688 hours
- Component: Transmission, Boeing
- Component part number: 234D22002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TRANSMISSION SHOP WAS INSPECTING THE AFT TRANSMISSION THAT WAS IN FOR REPAIR. THE MECHANIC FOUND THE INNER RACE OF THE BEARING SPALLED BADLY. THERE WERE NO OTHER INDICATIONS OF ANY OTHER PROBLEMS WITH THE BEARING DUE TO BEING INSTALLED IMPROPERLY.
